# SDR ASAA2015071012391

- Difficulty date: July 10, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 28,743 hours, 8,891 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILURE AT CRUISE ALTITUDE. OPERATED NORMAL USING RIGHT FMC AFTER QRH ACCOMPLISHED. ACFT GROUNDED.   PERFORMED FIM 34-61 TASK 836. FMC LEFT OPERATION RESTORED. ONE CIRCUIT BREAKER OPENED, THEN RESET ON P18-2 A6 FMC COMPUTER 1. ETOPS GROUND VERIFICATION SUCCESSFUL.
